# SDR CALA2017071402192

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246US
- Condition: Corroded
- Location: Bs1665 Lbl56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN CABIN FLOOR SUPPORT  BETWEEN BS1665 TO 1675, LBL.56. THE FLOOR SUPPORT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DET 3.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW  SRM 51-40-02, PAR 4, AND 7.
